Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Amantadine

Myoclonus in an elderly patient: case report

    • 18 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Yarnall AJ, Burn DJ.Amantadine-induced myoclonus in a patient with progressive supranuclear palsy. Age and Ageing 41: 695-696, No. 5, Sep 2012. Available from: URL: http://dx.doi.org/10.1093/ageing/afs043 - United Kingdom

    Download references

    Additional information

    Key words

    adverse reactions; Elderly; Amantadine; drug-induced; Myoclonus

    An event is serious (FDA MedWatch definition) when the patient outcome is: death; life-threatening; hospitalisation; disability; congenital anomaly; requires intervention to prevent permanent impairment or damage

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Amantadine. React. Wkly. 1426, 8 (2012). https://doi.org/10.2165/00128415-201214260-00024

    Download citation

    Keywords

    • Public Health
    • Levodopa
    • Subsequent Treatment
    • Amantadine
    • Progressive Supranuclear Palsy